MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
ENVPRO-16-US |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during the implant of this 34mm transcatheter bioprosthetic valve, the valve was recaptured in an attempt to achieve a higher implant position.During the second recapture of the valve at 2/3, the delivery catheter system (dcs) (pli-10) actuator separated.The valve was fully recaptured and along with the dcs, both were withdrawn from the patient.A second dcs (b)(6) was used; however, the valve was not implanted.The second dcs and valve were withdrawn from the patient and not used for implant.It was reported that there was no issue with the valve; the procedure was aborted because the valve would not sit properly in the annulus.It was reported that both deployment knob tabs were intact; loading was performed by experienced hospital personnel and no tension was felt in the system during loading, deployment, or recapture.No adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.